MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 100MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 100MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 8400-815-010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon functional evaluation the sheath was broken off and missing exposing the thermocouple.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
100MM MULTIGEN2 ELECTRODE
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22373293
Report Number3015967359-2025-01199
Device Sequence Number11871393
Product Code GXD
UDI-Device Identifier07613327173710
UDI-Public(01)07613327173710(11)120220
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8400-815-010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown